Algebraic and Geometric Characterizations of Knots.

Wilbur Whitten

Inventiones mathematicae (1974)

  • Volume: 26, page 259-270
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Whitten, Wilbur. "Algebraic and Geometric Characterizations of Knots.." Inventiones mathematicae 26 (1974): 259-270. <>.

author = {Whitten, Wilbur},
journal = {Inventiones mathematicae},
pages = {259-270},
title = {Algebraic and Geometric Characterizations of Knots.},
url = {},
volume = {26},
year = {1974},

AU - Whitten, Wilbur
TI - Algebraic and Geometric Characterizations of Knots.
JO - Inventiones mathematicae
PY - 1974
VL - 26
SP - 259
EP - 270
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.